American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ahmad El-Guindy and Aleksandar Petrov. On symmetric powers of $\tau$-recurrent sequences and deformations of Eisenstein series. Proc. Amer. Math. Soc. 143 (2015) 3303-3318.
Abstract, references, and article information   
View Article: PDF

[2] Yoshinori Mishiba. Algebraic independence of the Carlitz period and the positive characteristic multizeta values at $n$ and $(n,n)$. Proc. Amer. Math. Soc. 143 (2015) 3753-3763.
Abstract, references, and article information   
View Article: PDF

[3] Imin Chen and Yoonjin Lee. Newton polygons, successive minima, and different bounds for Drinfeld modules of rank $2$. Proc. Amer. Math. Soc. 141 (2013) 83-91.
Abstract, references, and article information   
View Article: PDF

[4] Mihran Papikian. On finite arithmetic simplicial complexes. Proc. Amer. Math. Soc. 139 (2011) 111-124. MR 2729075.
Abstract, references, and article information   
View Article: PDF

[5] Chih-Nung Hsu and Ting-Ting Nan. On the number of solutions of the linear equation in finite Carlitz modules. Proc. Amer. Math. Soc. 137 (2009) 2191-2200. MR 2495251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. Álvarez. The theta divisor and the Stickelberger theorem. Proc. Amer. Math. Soc. 133 (2005) 2207-2217. MR 2138861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. Dale Brownawell and Laurent Denis. Linear independence and divided derivatives of a Drinfeld module II. Proc. Amer. Math. Soc. 128 (2000) 1581-1593. MR 1709742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chih-Nung Hsu. Some results on finite Drinfeld modules. Proc. Amer. Math. Soc. 126 (1998) 1955-1961. MR 1451807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yuichiro Taguchi. The Tate conjecture for $t$-motives . Proc. Amer. Math. Soc. 123 (1995) 3285-3287. MR 1286009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sunghan Bae and Pyung-Lyun Kang. Local isogeny theorem for Drinfel\cprime d modules with nonintegral invariants . Proc. Amer. Math. Soc. 119 (1993) 19-25. MR 1145411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1